# SDR AALA202106229010

- Difficulty date: June 13, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,726 hours, 7,609 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Part time: 1,803 hours, 736 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING LEFT MAIN BRAKE TEMP INCREASED RAPIDLY UPON GATE ARRIVAL BOTH LEFT MAIN TIRES BLEW. PREFORMED INSPECTION OF LEFT MAIN LANDING GEAR AXLE PER AMM 32-11-00-200-007 AND FOUND TO BE WITHIN LIMITS FOR HARDNESS CHECK. REPLACED MAIN LANDING GEAR #1 (AALA202106149012) AND #2 (AALA202106229009) BRAKE ASSEMBLIES PER AMM 32-42-27. REPLACED MAIN LANDING GEAR #1 (AALA202106229010) AND #2 (AALA202106229011) WHEEL ASSEMBLIES PER AMM 32-41-11. REPLACED #1 (AALA202106229012) AND #2 (AALA202106229013) TACHOMETERS PER AMM 32-42-57. REPLACED BRAKE TEMPERATURE MONITOR UNIT (AALA202106229014) PER AMM 32-47-18. A SATISFACTORY OPERATIONAL CHECK OF ALL REPLACED ITEMS AND THE BRAKING SYSTEM WAS ACCOMPLISHED.
